# SDR CALA2015080300638

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 68,022 hours, 17,553 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CLIMB FROM FL350 TO FL370.  ENGINE 2 N3 EXCEEDANCE 100%, EGT 795C, FF 500 ABOVE NR 1 ENGINE N2 8% HIGHER, N1 39% LOWER.  DURING CRUISE BACK FL320 EPR`S 1.51 1.50 N1 85.1 83.2 EGT 584, 683 N2 81, 85 N3 84, 90, FF 4.1, 4.6.  TROUBLE SHOT IAW FIM 75-32-00, FOUND RIGHT IP SOLENOID AT FAULT.  REPLACED SAME, SEE 75-32-03.  REPLACED BVCU IAW MX CONTROL, SEE 75-32-01.  PERFORMED TEST NR 3, ENGINE FUNCTIONS NORMALLY.
